|
Volumn 65, Issue 4 B, 2002, Pages 443011-443013
|
Aspects of mutually unbiased bases in odd-prime-power dimensions
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL METHODS;
COMPUTER SIMULATION;
EIGENVALUES AND EIGENFUNCTIONS;
MATRIX ALGEBRA;
POLYNOMIALS;
QUANTUM CRYPTOGRAPHY;
SET THEORY;
VECTORS;
IRREDUCIBLE POLYNOMIALS;
MUTUALLY UNBIASED BASES (MUB);
QUANTUM THEORY;
|
EID: 0036542083
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (57)
|
References (9)
|